# SDR FDEA202203160532

- Difficulty date: March 16, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N649FE
- Make and model: Doug MD-11F
- Aircraft serial: 48801
- Aircraft time: 86,554 hours, 16,394 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Floorboard
- Part number: AFA3163
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DECK AFT FLOOR BOARD PANEL 283EF DELAM.  FABRICATED NEW FLOOR BOARD PANEL# 283EF, AFA3163  PER FEDEX DRWG SRZ-25-005.
